On the asymptotic behavior for large time values of solutions of a
Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1357-1360
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_6_a17,
author = {P. I. Naumkin and I. A. Shishmarev},
title = {On the asymptotic behavior for large time values of solutions of a},
journal = {Doklady Akademii Nauk},
pages = {1357--1360},
year = {1990},
volume = {315},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a17/}
}
P. I. Naumkin; I. A. Shishmarev. On the asymptotic behavior for large time values of solutions of a. Doklady Akademii Nauk, Tome 315 (1990) no. 6, pp. 1357-1360. http://geodesic.mathdoc.fr/item/DAN_1990_315_6_a17/